Blank
Avatar universal
need help
Admitted 2 weeks ago my problem to my boyfriend. i am on day 2 of nothing and i don't think im guna make it. Lortab 7.5/500...wanna scream!!!!!
Cancel
8 Answers
8 Answers
Page 1 of 1
Avatar universal
Day 3 not so bad...feel good other then a headache...no aching...i hope its over
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Im sort of in a similar position. Today Is m'y first Day. Its brutal. The pain on m'y legs Is unbearable. How did u get through the first couple dans.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I have no idea its a blur right now. Im at day four and Im good. day 1 was work all day...day 2 was the worst...slept till 6pm took shower went out that night had a few drinks...yesterday was good just tired...today AMAZING...u will get there i promise
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I have no idea its a blur right now. Im at day four and Im good. day 1 was work all day...day 2 was the worst...slept till 6pm took shower went out that night had a few drinks...yesterday was good just tired...today AMAZING...u will get there i promise
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Day 6...got 2 hrs of sleep last night after fighting with the amazing supportive boyfriend :( i feel awful today...very shaky and tire. hoping its from the lack of sleep
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
1235186 tn?1339127464
Day 6 good job. Just keep pushing forward. Make sure you are staying hydrated and eating. That will help you feel better. Move around as much as possible. Not such a good idea to drink during detox, it throws your brain signals for a loop.
Keep on keepin on
Keep the faith
You got this
Debbie
Comment
Cancel
1235186 tn?1339127464
Comment
Comment
Submit Comment
Avatar universal
Reading your first post sounds like me a month ago. I told my fiancé 1 month ago that very thing and kick the Percs. I was prescribed 240 10/325 a month and was high as a kite every day for 6 months from a knee injury that turned out to not be so bad.  The shakes and chills along with the pain racking your body was unreal. Then your stomach and the cramping and loose bowel movements. There is light, it feels like you are dying but it does get better, I swear! Don't touch another pill. Your over the worst of it and your energy will gradually increase. Eat fruit, drink water, and take vitamins. Benadryl helped with the gittery chills and got Xanax to help with the agitation and anxiety. Sleep and rest. You will make it!!!
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I am so glad I found this site. Day 7 HERE I AM!!!! Got some sleep last night thank god!!!! I have xanax which i take half a pill at night. Yesterday was rough lack of sleep plus work really did me in. then last my bad knee started to ache to no end. almost couldn't walk( surgery 2 yrs ago for torn meniscus) afraid to go to Dr though. My good knee is turning into the other bad knee too...i may have to give in but i AM stronger then the pills...thank u all so much
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Alcohol/Drug Rehab Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Addiction Answerers
Avatar universal
Blank
phoenix, AZ
1235186 tn?1339127464
Blank
on the beach, NJ
3060903 tn?1398568723
Blank
Other
1801781 tn?1461633069
Blank
Avatar universal
Blank
piqua, OH